# SDR DALA1135023269

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 36,866 hours, 16,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT ON SEAT 5C AND 6C INOPERATIVE.  MAINTENANCE RECONNECTED BROKEN WIRE AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
